Alert archive / Mississippi / River Flood Warnings in 2026
River Flood Warning 9, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Mar 12, 2026, 9:11 AM CDT for George County, Greene County, Mississippi. It took effect at Mar 13, 2026, 6:20 PM CDT. It was in force for 40 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2026, 9:11 AM CDT (14:11 UTC)
- In effect from
- Mar 13, 2026, 6:20 PM CDT
- Expired
- Mar 15, 2026, 10:28 AM CDT
- In force
- 40 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS
The radar
The Mobile radar (KMOB), 68 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 19.12 ft at Mar 14, 2026, 10:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
254
WGUS44 KMOB 121411
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
911 AM CDT Thu Mar 12 2026
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Mississippi...
Chickasawhay At Leakesville affecting Greene and George Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-131415-
/O.NEW.KMOB.FL.W.0009.260313T2320Z-000000T0000Z/
/LEKM6.1.ER.260313T2320Z.260315T1200Z.000000T0000Z.NO/
911 AM CDT Thu Mar 12 2026
...FLOOD WARNING IN EFFECT FROM FRIDAY EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...From Friday evening until further notice.
* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Thursday the stage was 14.5 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow evening and continue rising to a crest of 21.4 feet
Sunday morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
JP6 follow-up statements
095
WGUS84 KMOB 130251
FLSMOB
Flood Statement
National Weather Service Mobile AL
951 PM CDT Thu Mar 12 2026
...The Flood Warning is extended for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene and George Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-140300-
/O.EXT.KMOB.FL.W.0009.260313T2327Z-000000T0000Z/
/LEKM6.1.ER.260313T2327Z.260315T1200Z.000000T0000Z.NO/
951 PM CDT Thu Mar 12 2026
...FLOOD WARNING NOW IN EFFECT FROM FRIDAY EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...From Friday evening until further notice.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
At 22.0 feet, Flooding of lowlands continues and some roads in low
lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 9:15 PM CDT Thursday the stage was 14.9 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow evening and continue rising to a crest of 21.5 feet
Sunday morning.
- Flood stage is 20.0 feet.
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$290
WGUS84 KMOB 131818
FLSMOB
Flood Statement
National Weather Service Mobile AL
118 PM CDT Fri Mar 13 2026
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene and George Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-141830-
/O.EXT.KMOB.FL.W.0009.260314T2200Z-260318T0400Z/
/LEKM6.1.ER.260314T2200Z.260316T1200Z.260317T2200Z.NO/
118 PM CDT Fri Mar 13 2026
...FLOOD WARNING NOW IN EFFECT FROM SATURDAY AFTERNOON TO LATE
TUESDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...From Saturday afternoon to late Tuesday evening.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
* ADDITIONAL DETAILS...
- At 12:15 PM CDT Friday the stage was 17.0 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow afternoon to a crest of 21.0 feet Monday morning. It
will then fall below flood stage Tuesday afternoon.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
JP753
WGUS84 KMOB 140228
FLSMOB
Flood Statement
National Weather Service Mobile AL
928 PM CDT Fri Mar 13 2026
...The Flood Warning is extended for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene and George Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-150230-
/O.EXT.KMOB.FL.W.0009.260315T0400Z-260319T0000Z/
/LEKM6.1.ER.260315T0400Z.260316T1800Z.260318T1800Z.NO/
928 PM CDT Fri Mar 13 2026
...FLOOD WARNING NOW IN EFFECT FROM SATURDAY EVENING TO WEDNESDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...From Saturday evening to Wednesday evening.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Friday the stage was 17.9 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow evening to a crest of 21.0 feet early Monday
afternoon. It will then fall below flood stage early
Wednesday afternoon.
- Flood stage is 20.0 feet.
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$958
WGUS84 KMOB 141534
FLSMOB
Flood Statement
National Weather Service Mobile AL
1034 AM CDT Sat Mar 14 2026
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting George and Greene Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-151545-
/O.EXT.KMOB.FL.W.0009.260316T0000Z-260316T0600Z/
/LEKM6.1.ER.260316T0000Z.260316T0000Z.260316T0000Z.NO/
1034 AM CDT Sat Mar 14 2026
...FLOOD WARNING NOW IN EFFECT FROM SUNDAY EVENING TO EARLY MONDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...From Sunday evening to early Monday morning.
* IMPACTS...At 20 feet, Flooding of lowlands will occur.
* ADDITIONAL DETAILS...
- At 10:15 AM CDT Saturday the stage was 18.8 feet.
- Forecast...The river is expected to rise to a crest of 20
feet tomorrow evening.
- Flood stage is 20 feet.
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$948
WGUS84 KMOB 150134
FLSMOB
Flood Statement
National Weather Service Mobile AL
834 PM CDT Sat Mar 14 2026
...The Flood Warning is extended for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene and George Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-160145-
/O.EXT.KMOB.FL.W.0009.260316T1200Z-260316T1800Z/
/LEKM6.1.ER.260316T1200Z.260316T1200Z.260316T1200Z.NO/
834 PM CDT Sat Mar 14 2026
...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING TO EARLY MONDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...From Monday morning to early Monday afternoon.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
* ADDITIONAL DETAILS...
- At 8:15 PM CDT Saturday the stage was 19.1 feet.
- Forecast...The river is expected to rise to a crest of 20.0
feet Monday morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
MM922
WGUS84 KMOB 151528
FLSMOB
Flood Statement
National Weather Service Mobile AL
1028 AM CDT Sun Mar 15 2026
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene and George Counties.
MSC039-041-151630-
/O.CAN.KMOB.FL.W.0009.260316T1200Z-260315T1528Z/
/LEKM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 AM CDT Sun Mar 15 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Chickasawhay At Leakesville.
* ADDITIONAL DETAILS...
- At 10:15 AM CDT Sunday the stage was 18.7 feet.
- Forecast...The river is expected to fall to 14.2 feet Friday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
JPWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 12, 6:43 AM CDT, 2 hours 28 minutes earlier. Its key messages:
- Issued at 637 AM CDT Thu Mar 12 2026
- A line of thunderstorms, some severe moves east of I-65 including the northwest Florida Panhandle through early morning.
- High risk of rip currents for coastal Alabama and northwest Florida beaches late tonight through Thursday afternoon.
- Strong marine winds set up overnight into Thursday evening creating hazardous conditions for small craft operators.
Area forecast discussion, Mar 12, 6:43 AM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
643 AM CDT Thu Mar 12 2026
...New AVIATION...
.KEY MESSAGES...
Issued at 637 AM CDT Thu Mar 12 2026
- A line of thunderstorms, some severe moves east of I-65
including the northwest Florida Panhandle through early morning.
- High risk of rip currents for coastal Alabama and northwest
Florida beaches late tonight through Thursday afternoon.
- Strong marine winds set up overnight into Thursday evening
creating hazardous conditions for small craft operators.
&&
.DISCUSSION...
Issued at 1012 PM CDT Wed Mar 11 2026
Southern stream upper level storm system ejects across the Lower
MS River Valley overnight. Along with it, a cold front approaches
from the west sending a convective squall line, potentially
severe in areas producing swaths of damaging winds up to/excess of
70 mph and perhaps a few strong tornadoes, rapidly eastward over
the local area overnight. Timing of the line remains unchanged,
with the severe weather threat ending before sunrise Thursday AM.
The front makes passage by daybreak, bringing wind shift,
strengthening north to northwest flow in its wake, drier and much
cooler and well below normal temperatures Thursday with daytime
highs in the lower 60's interior and mid/upper 60's coast.
Thursday night, lows break into the upper 30s interior to mid 40's
coast. We may need to issue a Frost Advisory for our inland areas
as recent temperatures have been well above normal and Spring
gardens are likely seeing tender growth emerging. The next few
days will be rain-free as axis of high pressure settles across the
area. Daily highs/lows moderating Friday and Saturday. May begin
to see a small chance of rain returning Sunday, with the better
chance perhaps by Sunday night as a large upper trough is expected
to dig south over the entire eastern CONUS, followed by the
passage of a strong cold front Monday. Temperatures early next
week expected to dive to well below normal over the interior with
mid 50's for highs Monday and around 15 degrees below climo. 55 to
60 area-wide Tuesday and 12-17 degrees below normal. Coldest
night next week is Monday night with the potential for freezing
over the interior and mid/upper 30s coast.
Beach Forecast: A HIGH risk of dangerous to potentially deadly
rip currents sets up after midnight through Thursday before
settling back to a LOW risk by Friday through the weekend. Surf
heights up to four feet are also likely prior to the passage of
the cold front. /10
&&
.AVIATION...
(12Z TAFS)
Issued at 637 AM CDT Thu Mar 12 2026
IFR to MVFR conditions this morning will become VFR by this
afternoon. Gusty north to northwest winds will continue through
the afternoon. /13
&&
.MARINE...
Issued at 237 PM CDT Wed Mar 11 2026
Southerly to southwesterly winds increase through midnight ahead
of a line of strong to severe thunderstorms approaching from the
west. Special Marine Warnings will likely be required for
convective wind gusts in excess of 36 kts. A few tornadoes
possible. This line of storms is expected to pass over the marine
area after midnight through daybreak Thursday. A Small Craft
Advisory remains in effect from overnight tonight into Thursday
evening as winds turn northerly in the wake of a strong cold
front. Seas building and highest beyond 20 NM at 5 to 7' due to
the established northerly fetch. Light easterly flow becomes
established Friday through Saturday morning, followed by a light
onshore flow through the remainder of the weekend with seas
trending lower. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 66 42 71 49 / 10 0 0 0
Pensacola 66 47 67 51 / 20 0 0 0
Destin 69 49 66 54 / 40 0 0 0
Evergreen 64 38 73 43 / 10 0 0 0
Waynesboro 62 39 72 45 / 10 0 0 0
Camden 61 38 71 43 / 10 0 0 0
Crestview 68 39 72 45 / 40 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 6 PM CDT this evening for ALZ265-266.
FL...High Rip Current Risk until 6 PM CDT this evening for FLZ202-204-
206.
MS...None.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>632.
Small Craft Advisory until 7 PM CDT this evening for GMZ633>636.
Small Craft Advisory until 5 AM CDT Friday for GMZ650-655-670-
675.
&&In the hours before
Local storm report, Mar 12, 3:15 AM CDT, 5 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
315 AM CDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 AM Non-Tstm Wnd Gst 1 NNE Pensacola Interna 30.48N 87.18W
03/12/2026 M54 MPH Escambia FL ASOS
ASOS station KPNS Pensacola gusted to 54
mph.
&&
mbLocal storm report, Mar 12, 3:16 AM CDT, 5 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
316 AM CDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM Non-Tstm Wnd Gst 8 NW Navarre 30.50N 86.95W
03/12/2026 M51 MPH Santa Rosa FL AWOS
AWOS station KNFJ 8 NW Navarre gusted to 51
mph.
&&
mbSpecial weather statement, Mar 12, 3:18 AM CDT, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
318 AM CDT Thu Mar 12 2026
FLZ203>206-120900-
Okaloosa Inland FL-Okaloosa Coastal FL-Santa Rosa Coastal FL-
Santa Rosa Inland FL-
318 AM CDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT OKALOOSA AND SOUTHEASTERN SANTA
ROSA COUNTIES THROUGH 400 AM CDT...
At 318 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northeast of Crestview to 6 miles
southwest of Navarre. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wright, Fort Walton Beach, Crestview, Niceville, Destin, Eglin AFB,
Valparaiso, Mary Esther, Ocean City, Lake Lorraine, Navarre,
Shalimar, Cinco Bayou, and Navarre Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Florida.
&&
LAT...LON 3041 8631 3042 8631 3038 8633 3040 8639
3033 8640 3033 8704 3035 8702 3037 8692
3036 8701 3084 8660 3083 8639 3046 8639
3048 8628 3044 8628
TIME...MOT...LOC 0818Z 253DEG 44KT 3079 8654 3032 8695
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RDLocal storm report, Mar 12, 3:21 AM CDT, 5 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
321 AM CDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM Marine Tstm Wind 2 W Gulf Breeze 30.37N 87.21W
03/12/2026 M45 MPH GMZ634 FL Mesonet
WeatherFlow station XFPL Fair Point Light 2
gusted to 45 mph.
&&
mbLocal storm report, Mar 12, 3:23 AM CDT, 5 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
323 AM CDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM Marine Tstm Wind 15 SSE Romar Beach 30.06N 87.55W
03/12/2026 M43 MPH GMZ650 AL Buoy
Buoy 42012 14 SSE Romar Beach gusted to 43
mph.
&&
mbLocal storm report, Mar 12, 8:36 AM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
836 AM CDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 AM Marine Tstm Wind 4 ESE Fort Walton Beach 30.40N 86.57W
03/12/2026 M57 MPH GMZ635 FL Mesonet
WeatherFlow station XFWB Fort Walton Beach
gusted to 50 knots.
0347 AM Tstm Wnd Gst 2 ENE Eglin Afb 30.47N 86.52W
03/12/2026 M51 MPH Okaloosa FL AWOS
AWOS station KVPS Eglin AFB Valpar.
0335 AM Marine Tstm Wind 70 SSE Fort Morgan 29.23N 87.78W
03/12/2026 M41 MPH GMZ670 AL AWOS
AWOS station KVOA Viosca Knoll768.
0330 AM Marine Tstm Wind 2 SSE Navarre 30.38N 86.86W
03/12/2026 M50 MPH Santa Rosa FL Mesonet
Mesonet station 0401W 2.0 S Navarre
(WEATHERSTEM).
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 9:38 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 67 min |
| Mar 11, 9:49 PM CDT | Tornado Warning | MOB | Wayne | 41 min |
| Mar 11, 10:10 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Perry, Stone | 65 min |
| Mar 11, 10:25 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 50 min |
| Mar 11, 10:35 PM CDT | Tornado Warning | MOB | George, Greene, Perry | 25 min |
| Mar 11, 10:44 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry | 46 min |
| Mar 11, 10:57 PM CDT | Tornado Warning | MOB | George, Greene, Perry | 33 min |
| Mar 11, 11:10 PM CDT | Tornado Warning | MOB | Greene | 35 min |
| Mar 11, 11:13 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene | 62 min |
| Mar 11, 11:24 PM CDT | Severe Thunderstorm Warning | MOB | Greene | 51 min |
| Mar 11, 11:32 PM CDT | Tornado Warning | MOB | George | 43 min |
Nearby
River Flood Warnings in Mississippi, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.